# SDR REXA2018031400209

- Difficulty date: March 14, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 25,287 hours, 16,661 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 521033
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR PISTON AXLE HAS SCRATCHES AND CHIPPED CHROME.  REMOVED AND REPLACED NLG PISTON AXEL ASSEMBLY IAW TC 900-32-710-901, REMOVED AND INSTALLED NLG PISTON AXLE METERING PIN IN NEW NLG PISTON AXLE IAW CMM 32-21-06.
